# SDR FDEA202303160438

- Difficulty date: March 16, 2023
- Submitted: March 16, 2023
- Operation: Air carrier
- Aircraft: N642FE
- Make and model: Doug MD-11F
- Aircraft serial: 48485
- Aircraft time: 74,538 hours, 18,062 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Panel
- Part number: ACA320655
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN - MAIN DECK CARGO COMPARTMENT FLOOR PANEL #231HF FOUND DELAMINATED AT   STATION 595-695. DELAMINATED FLOOR PANEL #231HF AT MAIN DECK CARGO COMPARTMENT STATION 595-695   REMOVED AS PER AMM 53-21-04. FLOOR PANEL #231HF FABRICATED AS PER FEDEX DRAWING   SRZ-25-005 REVISION R. FLOOR PANEL #231HF INSTALLED AS PER AMM 53-21-04. REPAIR   CLASSIFIED MAJOR AS PER GMM 6-2-100.
